aequationes mathematicae

, Volume 15, Issue 2–3, pp 265–300 | Cite as

Fourteenth international symposium on functional equations May 21–28, 1976

  • C. Sempi
Reports of Meetings
  • 19 Downloads

Keywords

International Symposium Functional Equation Fourteenth International Symposium 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Kuczma, M.,On the functional equation f(x + y) = f(x) + f(y). Fund. Math.50 (1962), 387–391.Google Scholar
  2. [2]
    Kurepa, S.,On the quadratic functional. Publ. Inst. Math. Beograd13 (1959), 57–72.Google Scholar

References

  1. [1]
    Járai, A.,Ph.D. thesis. University of Debrecen, 1976.Google Scholar
  2. [2]
    Aczél, J. andDaróczy, Z.,On measures of information and their characterizations. Academic Press, New York-London, 1975.Google Scholar
  3. [3]
    Daróczy, Z. andKiesewetter, H.,Eine Funktionalgleichung von Abel und die Grundgleichung der Information. Period. Math. Hungar.4 (1973), 25–28.Google Scholar

References

  1. [1]
    Kurepa, S.,On the n-throots of normal operators. Math. Z.78 (1962), 285–292.Google Scholar
  2. [2]
    Kurepa, S.,A note on logarithms of normal operators. Proc. Amer. Math. Soc.13 (1962), 307–311.Google Scholar
  3. [3]
    Kurepa, S.,A theorem about similarity of operators. Arch. Math.14 (1963), 411–414.Google Scholar

References

  1. [1]
    Dhombres, J. G. andSpilker, J.,Über die Funktionalgleichung f(f(x) * f(y)) = f(x * y). Manuscripta Math.18 (1976), 371–390.Google Scholar
  2. [2]
    Dhombres, J. G.,Applications associatives et commutatives. C. R. Acad. Sci. Paris281 (1975), 809–812.Google Scholar
  3. [3]
    Dhombres, J. G.,Associativity on the real axis. Glasnik Mat. II,31 (1976), 37–40.Google Scholar

References

  1. [1]
    Li, T. Y. andYorke, J. A.,Period 3 implies chaos. Amer. Math. Monthly82 (1975), 985–992.Google Scholar
  2. [2]
    Montgomery, D.,Pointwise periodic homeomorphisms. Amer. Math. Monthly59 (1937), 118–120.Google Scholar
  3. [3]
    Newman, M. H. A.,A theorem on periodic transformations of spaces. Quarterly J. Math.2 (1931), 1–8.Google Scholar
  4. [4]
    Šarkovskii, A. N.,Co-existence of cycles of continuous mappings of the line into itself. (Russian). Ukrain. Mat. Z.6 (1964), 61–71; MR28 (1964), 3121.Google Scholar

Copyright information

© Birkhäuser Verlag 1977

Authors and Affiliations

  • C. Sempi

There are no affiliations available

Personalised recommendations